# SDR ABXA010095

- Difficulty date: March 12, 2001
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N987AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47364
- Aircraft time: 52,416 hours, 53,840 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D0489820
- Condition: Cracked
- Location: Fuselage
- Part time: 52,416 hours, 53,840 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB LOCATED AT FUSELAGE STATION 598R WAS CRACKED.  MAINTENANCE INSPECTED AND REPLACED THE WEB IAW DC-9 SRM 51-30-1 AND 51-30-2.
